# SDR IPXA13177525

- Difficulty date: March 4, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,523 hours, 5,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AB55043B018
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LOWER FUSELAGE EXTERNAL SKIN AROUND TAIL STAND FITTING AT FR 85 BETWEEN STGR 44L AND STGR 43R HAS A DENT AND GOUGE MARK ACCOMPLISHED REPAIR ON LOWER FUSELAGE SKIN AROUND TAIL STAND FITTING AT FR 85 IAW SRM 53-10-12, FIG 210, REV 23.
